# SDR USAA920081264

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654587547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - CORROSION ON LOWER SURFACE OF CUSP WEB AROUND DOME NUT HOLE R1 DOOR SURROUND BS 295 RT.  REMOVED CORROSION ON LOWER SURFACE OF CUSP WEB AROUND DOME NUT HOLE; FOUND WEB TO BE CRACKED.  REPLACED WEB AT R1 DOOR SURROUND BS 295 IAW B737 SRM 51-10-02-0G & SRM 51-40-02-0G.  (S)
